# SDR ANCF20241031021

- Difficulty date: October 31, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N785AV
- Make and model: Boeing 787-8
- Aircraft serial: 37507
- Aircraft time: 33,259 hours, 4,399 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 11,512 hours, 1,821 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BY EMERGENCY DESCENT IN THE LAST FLIGHT, FDE: CABIN ALTITUD. MM: 21-34127 AIRPLANE AIR PRESSURE LEAK IS HIGH
